Distribution of the spectrum and the convergence of spectral expansions for an operator of Schrödinger type
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1778-1789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a15,
author = {A. M. Minkin and L. A. Shuster},
title = {Distribution of the spectrum and the convergence of spectral expansions for an operator of {Schr\"odinger} type},
journal = {Differencialʹnye uravneni\^a},
pages = {1778--1789},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a15/}
}
TY - JOUR AU - A. M. Minkin AU - L. A. Shuster TI - Distribution of the spectrum and the convergence of spectral expansions for an operator of Schrödinger type JO - Differencialʹnye uravneniâ PY - 1991 SP - 1778 EP - 1789 VL - 27 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_10_a15/ LA - ru ID - DE_1991_27_10_a15 ER -
%0 Journal Article %A A. M. Minkin %A L. A. Shuster %T Distribution of the spectrum and the convergence of spectral expansions for an operator of Schrödinger type %J Differencialʹnye uravneniâ %D 1991 %P 1778-1789 %V 27 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1991_27_10_a15/ %G ru %F DE_1991_27_10_a15
A. M. Minkin; L. A. Shuster. Distribution of the spectrum and the convergence of spectral expansions for an operator of Schrödinger type. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1778-1789. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a15/